zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some new applications of power increasing sequences. (English) Zbl 1183.40005
Summary: A result dealing with $|\overline{N}, p_n|_k$ summability is generalized to $|\overline{N}, p_n, \theta _n|_k$ summability factors under weaker conditions. Also some new results have obtained.

40D15Convergence factors; summability factors
Full Text: DOI
[1] Bor, H.: On two summability methods, Math. proc. Cambridge philos. Soc. 97, 147-149 (1985) · Zbl 0554.40008
[2] Bor, H.: On the relative strength of two absolute summability methods, Proc. amer. Math. soc. 113, 1009-1012 (1991) · Zbl 0743.40007 · doi:10.2307/2048776
[3] Bor, H.: A study on weighted mean summability, Rend. circ. Mat. Palermo (2) 56, 198-206 (2007) · Zbl 1135.40004 · doi:10.1007/BF03031439
[4] Flett, T. M.: On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London math. Soc. 7, 113-141 (1957) · Zbl 0109.04402 · doi:10.1112/plms/s3-7.1.113
[5] Mazhar, S. M.: Absolute summability factors of infinite series, Kyungpook math. J. 39, 67-73 (1999) · Zbl 0932.40006
[6] Sulaiman, W. T.: On some summability factors of infinite series, Proc. amer. Math. soc. 115, 313-317 (1992) · Zbl 0756.40006 · doi:10.2307/2159247